# SDR SWAA2020111629939

- Difficulty date: October 21, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR HAS DENTS UNDER 2ND OBS SEAT.  REPAIRED PER EA 1-A53-33179.
